The active ingredient in the drug Tylenol is paracetamol (acetaminophen in North America). Today, many brands of Tylenol are designed for sleeping (with diphenhydramine) and for intense headache (either containing 500 mg paracetamol or 65 mg caffeine). Paracetamol itself is not a blood thinner (compared to aspirin) but its highly toxic to the liver in large doses, especially among heavy drinkers and people with renal problems. Here's a link:http://www.ask.com/wiki/Paracetamol?qsrc=3044
No, Tylenol is not a blood thinner. The active ingredient in Tylenol is paracetamol or acetaminophen, a mild but safe analgesic-antipyretic. The blood thinner (more accurately, an anti-coagulant) is Aspirin, aka acetylsalicylic acid, which is also an analgesic. In fact, aspirin is prescribed in conjunction with other drugs for cardiovascular patients to prevent blood-clotting to occur. It is enteric-coated to counter its side effect of causing gastric irritation.